Deligne, Pierre
Travaux de Shimura
Séminaire Bourbaki, Tome 13 (1970-1971) , Exposé no. 389 , p. 123-165
Zbl 0225.14007 | MR 498581 | 22 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1970-1971__13__123_0

Bibliographie

[1] F. Bruhat et J. Tits - Groupes algébriques simples sur un corps local, Proc. on a conf. on local fields, p. 23-26, Driebergen 1966, Springer-Verlag. MR 230838 | Zbl 0263.14016

[2] P. Deligne - Travaux de Griffiths, Sém. Bourbaki, 1969/70, exposé n° 376, Lectures Notes 180, Springer-Verlag. Numdam | Zbl 0208.48601

[3] G. Harder - Über die Galoiskohomologie halbeinfacher Matrizengruppen II, Math. Zeitschrift, 92 (1966), p. 396-415. MR 202918 | Zbl 0152.01001

[4] M. Kneser - Schwache Approximation in algebraischen Gruppen, Coll. sur la théorie des groupes algébriques, p. 41-52, Bruxelles 1962, CBRM. Zbl 0171.29102

[5] K. Miyake - On models of certain automorphic function fields. Zbl 0212.53203

[6] D. Mumford - Geometric invariant theory, Ergebnisse 34, 1965, Springer-Verlag. MR 214602 | Zbl 0147.39304

[7] D. Mumford - Families of abelian varieties, in Alg. groups and discontinuous subgroups, p. 347-351, Boulder 1965, AMS. MR 206003 | Zbl 0199.24601

[8] D. Mumford - A Note on Shimura's Paper "Discontinuous groups and Abelian Varieties" . Math. Ann. 181 345-351 (1969) MR 248146 | Zbl 0169.23301

[9] V.P. Platonov - Le problème d'approximation forte et l'hypothèse de Kneser-Tits, Izvestia Acad. Nauk CCCP, 33 (1969), p. 1211-1219 et 34 (1970), p. 775-777. MR 258839 | Zbl 0217.36301

[10] G. Shimura - On analytic families of polarized abelian varieties and automorphic functions, Ann. of Math., 78 1 (1963), p. 149-192 . MR 156001 | Zbl 0142.05402

[11] G. Shimura - On the field of definition for a field of automorphic functions I, II, III, Ann. of Math., 80 1 (1964), p. 160-189 ; 81 1 (1965), p. 124-165 et 83 2 (1966), p. 377-385. Zbl 0222.14026

[12] G. Shimura - Construction of class fields and zeta functions of algebraic curves, Ann. of Math. 85 1 (1967), p. 58-159. MR 204426 | Zbl 0204.07201

[13] G. Shimura - Algebraic number fields and symplectic discontinuous groups, Ann. of Math., 86 3 (1967), p. 503-592. MR 222048 | Zbl 0205.50601

[14] G. Shimura - On canonical models of arithmetic quotients of bounded symetric domains, Ann. of Math., 91 1 (1970), p. 144-222. MR 257031 | Zbl 0237.14009

[15] G. Shimura - Automorphic functions and number theory, Lecture Notes in Math. 54, 1968, Springer-Verlag. MR 234915 | Zbl 0183.25402

[16] G. Shimura and T. Taniyama - Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Jap., 6 (1961). MR 125113 | Zbl 0112.03502